Share This Article:

Random Attractors for Stochastic Reaction-Diffusion Equations with Distribution Derivatives on Unbounded Domains

Abstract Full-Text HTML XML Download Download as PDF (Size:467KB) PP. 1790-1807
DOI: 10.4236/am.2015.610159    2,659 Downloads   3,215 Views   Citations

ABSTRACT

In this paper, we prove the existence of random attractors for a stochastic reaction-diffusion equation with distribution derivatives on unbounded domains. The nonlinearity is dissipative for large values of the state and the stochastic nature of the equation appears spatially distributed temporal white noise. The stochastic reaction-diffusion equation is recast as a continuous random dynamical system and asymptotic compactness for this demonstrated by using uniform estimates far-field values of solutions. The results are new and appear to be optimal.

Conflicts of Interest

The authors declare no conflicts of interest.

Cite this paper

Ahmed, E. , Abdelmajid, A. , Xu, L. and Ma, Q. (2015) Random Attractors for Stochastic Reaction-Diffusion Equations with Distribution Derivatives on Unbounded Domains. Applied Mathematics, 6, 1790-1807. doi: 10.4236/am.2015.610159.

References

[1] Flandoli, F. and Schmalfuβ, B. (1996) Random Attractors for the 3D Stochastic Navier-Stokes Equation with Multiplicative Noise. Stochastics and Stochastic Reports, 59, 21-45.
http://dx.doi.org/10.1080/17442509608834083
[2] Antoci, F. and Prizzi, M. (2001) Reaction-Diffusion Equations on Unbounded Thin Domains. Topological Methods in Nonlinear Analysis, 18, 283-302.
[3] Hale, J.K. (1988) Asymptotic Behavior of Dissipative Systems. American Mathematical Society, Providence.
[4] Robinson, J.C. (2001) Infinite-Dimensional Dynamical Systems. Cambridge University Press, Cambridge.
http://dx.doi.org/10.1007/978-94-010-0732-0
[5] Wang, B. (1999) Attractors for Reaction-Diffusion Equations in Unbounded Domains. Physica D, 128, 41-52.
http://dx.doi.org/10.1016/S0167-2789(98)00304-2
[6] Crauel, H., Debussche, A. and Flandoli, F. (1997) Random Attractors. Journal of Dynamics and Differential Equations, 9, 307-341.
http://dx.doi.org/10.1007/BF02219225
[7] Caraballo, T., Langa, J.A. and Robinson, J.C. (2001) A Stochastic Pitchfork Bifurcation in a Reaction-Diffusion Equation. Proceedings of the Royal Society A, 457, 2041-2061.
http://dx.doi.org/10.1098/rspa.2001.0819
[8] Bates, P.W., Lu, K.N. and Wang, B.X. (2009) Random Attractors for Stochastic Reaction-Diffusion Equations on Unbounded Domains. Journal of Differential Equations, 246, 845-869.
http://dx.doi.org/10.1016/j.jde.2008.05.017
[9] Rosa, R. (1998) The Global Attractor for the 2D Navier-Stokes Flow on Some Unbounded Domains. Nonlinear Analysis, 32, 71-85.
http://dx.doi.org/10.1016/S0362-546X(97)00453-7
[10] Ball, J.M. (2004) Global Attractors for Damped Semilinear Wave Equations. Discrete and Continuous Dynamical Systems, 10, 31-52.
http://dx.doi.org/10.3934/dcds.2004.10.31
[11] Arnold, L. (1998) Random Dynamical Systems. Springer-Verlag, Berlin.
http://dx.doi.org/10.1007/978-3-662-12878-7
[12] Crauel, H., Debussche, A. and Flandoli, F. (1997) Random Attractors. Journal of Dynamics and Differential Equations 9, 307-341.
http://dx.doi.org/10.1007/BF02219225
[13] Crauel, H. and Flandoli, F. (1994) Attractors for Random Dynamical Systems. Probability Theory and Related Fields, 100, 365-393.
http://dx.doi.org/10.1007/BF01193705

  
comments powered by Disqus

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.